Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Kidney , abdominal and stomach pain post intake of colloidal silver and h202 - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hello
User :   f
Doctor :   hi
User :   hey
User :   i have a ?
Doctor :   how can i help you?
User :   i started taking colloidal silver and h202 food grade for problems
User :   and started takin g teaspoon of h202 4 time s a day for 2 days then stoped
User :   then i started peeing brownish and cloudy for a totall of 4 times
Doctor :   ok
User :   then i went away
Doctor :   ok
User :   now i have dull pain in back were kidneys are and pain in upper right and upper left stomach and lower right abdomine
User :   please help me i went to doctor
User :   and he looked at my urin and didnt see anythi ng wrong
Doctor :   ok did you undergo any examination?
User :   what is wrong
User :   no
User :   just blood pressure
User :   and he listen to my lungs and check my privates
User :   nothing
User :   the pain is never severe but its not feeling good
User :   please help me
User :   ?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor